MathSciNet Relay Station
MathSciNet bibliographic data
MR1262248 (95c:46092) 46L05
Phillips, N. Christopher Approximation by unitaries with finite spectrum in purely infinite $C\sp *$-algebras. J. Funct. Anal. 120 (1994), no. 1, 98–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement